# SDR FDEA2018082182101

- Difficulty date: August 18, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AJC7052501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER VERTICAL STABILIZER FRONT CENTER SPAR FITTING FOUND CRACKED AT AFT FUSELAGE COMPARTMENT LEFT HAND SIDE APPROXIMATE STA 2014.  CRACKED LOWER VERTICAL STABILIZER FRONT CENTER SPAR FITTING AT AFT FUSELAGE COMPARTMENT LEFT HAND SIDE APPROXIMATE STA 2014 REPAIRED AS PER EA 1-5530-T0341975 PART 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
